# SDR AALA20160430001

- Difficulty date: April 18, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 93,927 hours, 15,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOORBEAM AT FS 325 IS CORRODED, BETWEEN RBL 16 & 38.  ACCOMPLISHED UPPER CHORD REPAIR IAW SRM 53-00-51-2R.
